Differential constrains, recursion operators, and logical integrability


Satir A.

INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, vol.36, no.10, pp.2099-2105, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 10
  • Publication Date: 1997
  • Doi Number: 10.1007/bf02435946
  • Title of Journal : INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
  • Page Numbers: pp.2099-2105

Abstract

Differential constraints compatible with the linearized equations of partial differential equations are examined. Recursion operators are obtained by integrating the differential constraints.